Skin colour - please help


#1

Hi All,

I have had my second treatment and the nurse did not do a good job. Using the lightsheer she damaged my skin by taking pieces of the surface away.

Now I am experiencing some spots with different coulour. I believe it was going to be temporary but it does not seem to go.

Do you know any cream or very good topical that will help my skin to be the same.

I am using hydrocortison and will use aloe vera afterwards (hydrocortison is for limited use).

Any indication of the reason of this effect and a possible quick and effective cure is of extreme help.

Cool21


#2

Cool21, I’m sorry to hear about your problems. You should probably consult a dermatologist or the attending physician about your skin problems. They may suggest a skin lightener like hydroquinone to even out the tone, but if the damage is severe, you maye need more drastic measures like peels to even things out.